advertisement
Question
Posted by: Info | 2004/11/14

The Pill

I have never been on the Pill. I want to use it to make my periods lighter. Which one should I use, where do you buy it and when should I start?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see your doctor as you are using the Pill for a medical reason rather than contraception. It would be advisable to first have a gynae check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: hotty | 2004/11/14

Hi. I was on triphasal (sorry for spelling) and it had so many side effects on me, but I think it depends on person to person. My doctor then advised me to go off it and go on Jasmine, it worked great and the periods were much lighter, dont know if it will work with you...but personally i think its the best. Just remember that the first month your body will adjust to it so dont get a fright if your moods are a bit touchy, but it should not affect you that much. Thats my opinion, but your gynae's opinion would be best.

Reply to hotty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement